Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 33, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 29, 2016, 8:57 AM CDT for Pulaski County, Saline County, Arkansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 8:57 AM CDT (13:57 UTC)
- Expired
- Apr 29, 2016, 2:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 28 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 12:00 PM CDT | FLASH FLOOD | Sherwood, AR | WATER OVER PORTIONS OF KIEL AVENUE |
| Apr 29, 12:47 PM CDT | FLASH FLOOD | Hensley, AR | WATER WAS FLOWING OVER A PART OF HIGHWAY 365 IN HENSLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 183 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 2.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
215
WGUS54 KLZK 291357
FFWLZK
ARC119-125-291700-
/O.NEW.KLZK.FF.W.0033.160429T1357Z-160429T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
857 AM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PULASKI COUNTY IN CENTRAL ARKANSAS...
SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL NOON CDT
* AT 854 AM CDT...THUNDERSTORMS MOVING THROUGH THE METRO AREA OVER
THE LAST HOUR HAVE PRODUCED UPWARDS OF 1 TO 2 INCHES OF
RAIN. FLASH FLOODING IS LIKELY TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LITTLE ROCK... NORTH LITTLE ROCK... BENTON...
SHERWOOD... JACKSONVILLE... WEST LITTLE ROCK...
MAUMELLE... BRYANT... DOWNTOWN LITTLE
ROCK...
LITTLE ROCK AFB... SOUTHWEST LITTLE ROC...
NORTH LITTLE ROCK AI...
HASKELL... SHANNON HILLS... WRIGHTSVILLE...
ARGENTA... TRASKWOOD... SWEET HOME...
ESTES... EAST END...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3449 9222 3450 9240 3446 9241 3446 9259
3442 9262 3441 9268 3447 9268 3448 9272
3482 9286 3489 9246 3485 9245 3489 9244
3494 9212 3467 9210 3463 9211 3462 9209
3451 9208
$$
641 follow-up statement
162
WGUS54 KLZK 291640
FFWLZK
ARC119-125-291900-
/O.EXT.KLZK.FF.W.0033.000000T0000Z-160429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1140 AM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
PULASKI COUNTY IN CENTRAL ARKANSAS...
SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 200 PM CDT
* AT 1138 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS LIKELY TO
OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LITTLE ROCK... NORTH LITTLE ROCK... BENTON...
SHERWOOD... JACKSONVILLE... WEST LITTLE ROCK...
MAUMELLE... BRYANT... DOWNTOWN LITTLE
ROCK...
LITTLE ROCK AFB... SOUTHWEST LITTLE ROC...
NORTH LITTLE ROCK AI...
HASKELL... SHANNON HILLS... WRIGHTSVILLE...
ARGENTA... TRASKWOOD... SWEET HOME...
ESTES... EAST END...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3449 9222 3450 9240 3446 9241 3446 9259
3442 9262 3441 9268 3447 9268 3448 9272
3482 9286 3489 9246 3485 9245 3489 9244
3494 9212 3467 9210 3463 9211 3462 9209
3451 9208
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:05 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 29, 7:05 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 705 AM CDT FRI APR 29 2016 .AVIATION...SHOWERS/THUNDERSTORMS WILL BE WIDESPREAD THIS MORNING... WITH VFR CONDITIONS BECOMING MVFR AS LOW CLOUDS SPREAD ACROSS THE REGION. THERE WILL BE A LULL THIS AFTERNOON...WITH CONDITIONS GRADUALLY GOING BACK TO VFR INTO THIS EVENING. LATER TONIGHT... ANOTHER ROUND OF STORMS WILL ARRIVE FROM THE WEST...WITH MVFR CONDITIONS RETURNING. WINDS TODAY WILL BE EAST/SOUTHEAST AT 6 TO 12 MPH. WINDS TONIGHT WILL BE SOUTH/SOUTHEAST AT 8 TO 14 MPH...WITH SOME GUSTS FROM 16 TO 22 MPH. (46) && .SHORT TERM...TODAY THROUGH SATURDAY NIGHT SHOWERS/THUNDERSTORMS WERE INCREASING THIS MORNING IN SOUTHWEST ARKANSAS. THIS WAS NORTH OF A STATIONARY FRONT ALONG THE ARKANSAS AND LOUISIANA BORDER. PRECIPITATION WAS FIRING DUE TO A LARGE STORM SYSTEM IN THE SOUTHWEST UNITED STATES BEGINNING TO INTERACT WITH THE FRONT. THIS WILL CONTINUE THROUGH MUCH OF TODAY AND TONIGHT. HAIL WILL BE THE MAIN CONCERN THIS MORNING/EARLY THIS AFTERNOON... ESPECIALLY IN CENTRAL/SOUTHERN ARKANSAS. GOING INTO TONIGHT...DAMAGING WIND/ISOLATED TORNADOES MAY COME INTO PLAY IF STORMS CAN BECOME MORE SURFACE BASED. THERE CERTAINLY WILL BE AREAS OF HEAVY RAIN ACROSS THE SOUTHERN HALF OF THE STATE...WITH TWO TO THREE INCH AMOUNTS IN THE FORECAST THROUGH TONIGHT. THERE COULD BE LOCALLY MORE. A FLASH FLOOD WATCH HAS BEEN POSTED IN PARTS OF SOUTHERN ARKANSAS. ON SATURDAY...THE BIG SOUTHWEST SYSTEM WILL HEAD ACROSS THE PLAINS. A NEW COLD FRONT WILL PUSH INTO THE REGION...WITH CHANCES FOR SHOWERS/STORMS CONTINUING ACROSS THE SOUTHEAST HALF OF THE STATE. SEVERE STORMS WILL BE MORE SPOTTY...AND RAIN WILL NOT BE AS HEAVY. THE EVENT WILL WIND DOWN SATURDAY NIGHT AS THE FRONT EXITS TO THE EAST. && .LONG TERM...SUNDAY THROUGH THURSDAY ZONAL FLOW WILL BE PRESENT OVER ARKANSAS TO START THE PERIOD AS A REMNANT CLOSE LOW DEAMPLIFIES AND SHIFTS FROM THE CENTRAL PLAINS EASTWARD TO THE OHIO RIVER VALLEY AREA DURING THE DAY SUNDAY...AND THE LARGE SCALE TROUGH OUT WEST BREAKS DOWN. BY THE END OF THE PERIOD...THIS PATTERN WILL BE REPLACED WITH AN OMEGA BLOCK...WITH THE RIDGE AXIS OVER THE INTERMOUNTAIN WEST AND NEARLY MERIDIONAL NORTHERLY FLOW ACROSS THE CENTRAL US. THE ONLY PRECIP CHANCES TO SPEAK OF WILL BE ON MONDAY/TUESDAY AS THE WESTERN TROUGH BREAKS DOWN AND TRANSITS ARKANSAS. DEPENDING ON WHAT MODEL YOU BELIEVE...RAIN ARRIVES ACROSS THE SOUTHERN HALF OF THE STATE EITHER MIDDAY MONDAY...OR TUESDAY MORNING. SPLIT THE DIFFERENCE AND HAVE RAIN CHANCES ARRIVING ON MONDAY TO GIVE A NOD TO THE CONSISTENTLY FASTER EURO...BUT HAVE LOWER OVERALL CHANCES THAN THE EURO TO ACCOUNT FOR THE SLOWER GFS AND INCONSISTENCY BETWEEN AVAILABLE MODELS. AS FAR AS TEMPERATURES GO...NEAR NORMAL TEMPS WILL BE SEEN EARLY ON...BUT COOLER THAN NORMAL TEMPERATURES APPEAR PROBABLE BY WEDNESDAY AS THE UPPER LEVELS AMPLIFY GREATLY AND NORTHERLY FLOW MAKES ITS WAY INTO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 75 64 77 60 / 80 80 60 40 CAMDEN AR 80 67 79 63 / 80 80 60 40 HARRISON AR 69 61 76 54 / 70 70 40 20 HOT SPRINGS AR 78 66 78 61 / 90 80 60 30 LITTLE ROCK AR 78 65 79 62 / 80 80 60 40 MONTICELLO AR 81 67 80 65 / 70 70 60 50 MOUNT IDA AR 76 65 77 58 / 90 80 50 30 MOUNTAIN HOME AR 69 62 77 56 / 70 70 50 30 NEWPORT AR 77 64 77 61 / 80 80 60 50 PINE BLUFF AR 80 66 79 64 / 80 80 70 50 RUSSELLVILLE AR 75 65 78 58 / 90 80 50 30 SEARCY AR 77 65 77 61 / 80 80 60 40 STUTTGART AR 79 66 78 64 / 80 80 70 50 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY MORNING FOR BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-GARLAND-GRANT- HOT SPRING-JEFFERSON-MONTGOMERY-OUACHITA-PIKE-POLK-SCOTT. && SHORT TERM...46 / LONG TERM...64
Hazardous weather outlook, Apr 29, 5:06 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 506 AM CDT FRI APR 29 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301015- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 506 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO ARKANSAS TODAY. THE FIRST ROUND IN WEST AND SOUTHWEST ARKANSAS THIS MORNING WILL POSE A THREAT FOR MAINLY LARGE HAIL. BUT AS THUNDERSTORM DEVELOPMENT CONTINUES THROUGH THE DAY...DAMAGING WINDS AND EVEN TORNADOES WILL BECOME A POSSIBILITY AS WELL. STILL...THE PRIMARY THREAT FROM STORMS TODAY WILL BE HAIL AND WINDS. IN ADDITION TO THE STRONG STORMS...FLASH FLOODING WILL ALSO BE A POSSIBILITY AS HEAVY RAINS ARE EXPECTED OVER PARTS OF SOUTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL BE ONGOING TO START THE DAY SATURDAY...PUSHING EAST ACROSS THE STATE WITH TIME. THE MAIN AREA TO WATCH FOR ANY STRONG TO SEVERE STORM WILL BE IN EASTERN AND SOUTHEASTERN ARKANSAS AS A RESULT. LARGE HAIL IS EXPECTED TO BE THE PRIMARY THREAT AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.
In the hours before
Special weather statement, Apr 29, 7:14 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 AM CDT FRI APR 29 2016
ARZ053>055-062-063-066-067-291300-
CALHOUN AR-OUACHITA AR-HOT SPRING AR-DALLAS AR-CLARK AR-CLEVELAND AR-
GRANT AR-
714 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALHOUN...DALLAS...
SOUTHEASTERN CLARK...WESTERN GRANT...NORTHERN OUACHITA...SOUTHEASTERN
HOT SPRING AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 800 AM CDT...
AT 714 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF CADDO
VALLEY TO 13 MILES EAST OF RICHWOODS TO NEAR SPARKMAN TO NEAR
CHIDESTER...AND MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN... BEARDEN... LEOLA...
SPARKMAN... THORNTON... CARTHAGE...
PRATTSVILLE... POYEN... CHIDESTER...
JENKINS FERRY STATE ...
DOGWOOD... THIEL...
HARLOW... AMY... RAMSEY...
WILLOW... BRUSH CREEK... BUNN...
MANNING... LONO...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN ARKANSAS.
LAT...LON 3441 9247 3420 9237 3404 9239 3374 9249
3371 9305 3386 9292 3400 9291 3420 9295
TIME...MOT...LOC 1214Z 245DEG 28KT 3415 9288 3403 9286 3389 9287 3375
9296
64Special weather statement, Apr 29, 8:49 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 AM CDT FRI APR 29 2016
ARZ033-044>046-056-057-291430-
ARKANSAS AR-JEFFERSON AR-WHITE AR-PRAIRIE AR-PULASKI AR-LONOKE AR-
849 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARKANSAS...EASTERN
PULASKI...LONOKE...NORTHWESTERN JEFFERSON...SOUTH CENTRAL WHITE AND
WESTERN PRAIRIE COUNTIES UNTIL 930 AM CDT...
AT 849 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OLMSTEAD TO NEAR METO TO
ENGLAND TO NEAR WARBRITTON...AND MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTH LITTLE ROCK... SHERWOOD... JACKSONVILLE...
CABOT... STUTTGART... LONOKE...
HAZEN... LITTLE ROCK AFB... BEEBE...
WARD... ENGLAND... CARLISLE...
AUSTIN IN LONOKE COU...
ALTHEIMER... HUMPHREY...
HUMNOKE... KEO... BARRETTSVILLE...
TOLTEC MOUNDS STATE ...
PARKERS CORNER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN ARKANSAS.
LAT...LON 3440 9155 3428 9206 3452 9207 3473 9214
3491 9227 3519 9184 3493 9159 3472 9154
TIME...MOT...LOC 1349Z 247DEG 31KT 3495 9221 3476 9206 3456 9199 3433
9200
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:40 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 65 min |
| Apr 29, 5:20 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 55 min |
| Apr 29, 6:06 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 6:19 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 26 min |
| Apr 29, 6:25 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry | 34 min |
| Apr 29, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 23 min |
| Apr 29, 6:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 33 min |
| Apr 29, 7:14 AM CDT | Special Weather Statement | LZK | Dallas, Grant | 46 min |
| Apr 29, 7:56 AM CDT | Flash Flood Warning | LZK | Montgomery, Pike, Polk | 6 hr |
| Apr 29, 8:49 AM CDT | Special Weather Statement | LZK | Lonoke | 41 min |
| Apr 29, 9:18 AM CDT | Special Weather Statement | LZK | White | 42 min |
| Apr 29, 9:40 AM CDT | Special Weather Statement | LZK | Garland, Pike | 50 min |
| Apr 29, 10:08 AM CDT | Flash Flood Warning | LZK | Garland, Saline | 3 hr |
| Apr 29, 10:21 AM CDT | Special Weather Statement | LZK | Monroe | 24 min |
| Apr 29, 10:22 AM CDT | Special Weather Statement | LZK | Pulaski | 38 min |
| Apr 29, 10:38 AM CDT | Special Weather Statement | LZK | Desha, Drew | 37 min |
| Apr 29, 10:41 AM CDT | Special Weather Statement | LZK | Hot Spring | 49 min |
| Apr 29, 10:44 AM CDT | Special Weather Statement | LZK | Monroe | 16 min |
| Apr 29, 10:46 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 44 min |
| Apr 29, 10:54 AM CDT | Special Weather Statement | LZK | Monroe | 21 min |
| Apr 29, 11:04 AM CDT | Special Weather Statement | LZK | Pulaski | 41 min |
| Apr 29, 11:53 AM CDT | Special Weather Statement | LZK | Independence, White | 37 min |
| Apr 29, 12:07 PM CDT | Special Weather Statement | LZK | Pike | 38 min |
| Apr 29, 12:14 PM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 15 days |
| Apr 29, 12:19 PM CDT | River Flood Warning | LZK | Saline | 64 hr |
| Apr 29, 12:24 PM CDT | Special Weather Statement | LZK | Jefferson | 51 min |
| Apr 29, 1:06 PM CDT | Special Weather Statement | LZK | Arkansas | 39 min |
| Apr 29, 1:53 PM CDT | Special Weather Statement | LZK | Polk | 52 min |
| Apr 29, 4:57 PM CDT | Flash Flood Warning | LZK | Clark, Pike | 5 hr |
| Apr 29, 6:06 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 39 min |
| Apr 29, 6:26 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.